On the convergence almost everywhere of double Fourier series

Per Sjölin Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332425

Arkiv for Matematik, 14, (1), 1-8, 1975.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 389 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{per1975on,
  title={On the convergence almost everywhere of double Fourier series},
  author={Per Sjölin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456937301234},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={1-8},
  year={1975},
}
Per Sjölin. On the convergence almost everywhere of double Fourier series. 1975. Vol. 14. In Arkiv for Matematik. pp.1-8. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456937301234.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved